# SDR SWIA2023102707

- Difficulty date: August 7, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL FROM FS 409+128 TO FS 559 HAS MULTIPLE SPOT OF CORROSION   (C-CHECK RO 10/29/2023)   REPAIRED CORROSION AT 16EA LOCATIONS ALONG RH PRESSURE FLOOR SILL FROM F.S. 409+128 TO 559.0 PER MHIRJ REO 601R-53-41-3185REV -- DATED 2023-08-28 AND BOMBARDIER REO 601R-53-41-666 REV -C DATED 2012-11-06 COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
